Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 4, NWS Denver/Boulder, CO

April 22, 2010Adams County, Arapahoe County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Apr 22, 2010, 2:43 PM MDT for Adams County, Arapahoe County, Colorado. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2010, 2:43 PM MDT (20:43 UTC)
Expired
Apr 22, 2010, 2:53 PM MDT
In force
10 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Adams County, CO, Arapahoe County, CO

The radar

The Denver radar (KFTG), 15 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 12:30 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WFUS55 KBOU 222043
TORBOU
COC001-005-222130-
/O.NEW.KBOU.TO.W.0004.100422T2043Z-100422T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
243 PM MDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ARAPAHOE COUNTY IN NORTHEAST COLORADO
  CENTRAL ADAMS COUNTY IN NORTHEAST COLORADO

* UNTIL 330 PM MDT

* AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTH OF
  BENNETT...OR 29 MILES EAST OF DENVER. THIS STORM WAS MOVING NORTH
  AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STRASBURG...MANILA VILLAGE AND BENNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&
BARJENBRUCH

LAT...LON 4000 10447 4000 10418 3962 10427 3964 10455
TIME...MOT...LOC 2043Z 189DEG 21KT 3972 10441

$$
1 follow-up statement
528 
WWUS55 KBOU 222053
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
253 PM MDT THU APR 22 2010

COC001-005-222102-
/O.CAN.KBOU.TO.W.0004.000000T0000Z-100422T2130Z/
ARAPAHOE CO-ADAMS CO-
253 PM MDT THU APR 22 2010

...THE TORNADO WARNING FOR CENTRAL ADAMS AND CENTRAL ARAPAHOE
COUNTIES IS CANCELLED...

THIS WARNING HAS BEEN REPLACED BY A TORNADO WARNING.

A TORNADO WATCH REMAINS ALSO REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 4000 10447 4000 10418 3962 10427 3964 10455
TIME...MOT...LOC 2052Z 189DEG 21KT 3977 10440

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:48 AM MDT, 10 hours 55 minutes earlier.

Area forecast discussion, Apr 22, 3:48 AM MDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
348 AM MDT THU APR 22 2010

.SHORT TERM...MAIN UPPER LEVEL IS OVER SRN NEVADA/SRN CALIFORNIA AND
WILL GRADUALLY BEGIN TO LIFT ENE LATER THIS AFTN THRU TONIGHT.  IN
ADVANCE OF THIS MAIN SYSTEM ONE FEATURE IS MOVING ACROSS NERN CO
EARLY THIS MORNING WHICH HAS TRIGGERED WIDESPREAD SHOWERS AND A FEW
TSTMS.  THIS FEATURE WILL LIKELY EXIT RGN BY 12Z WITH A DECREASE IN
ACTIVITY.  HOWEVER ANOTHER FEATURE NR THE FOUR CORNERS WILL MOVE ENE
INTO AREA BY MIDDAY AND LIKELY TRIGGER ADDITIONAL SHOWER AND TSTM
ACTIVITY BY LATE MORNING INTO THE AFTN HOURS AS FAVORABLE DIFFLUENT
FLOW IS OVER THE AREA.  IN ADDITION QG ASCENT WILL INCREASE WITH
THIS 2ND FEATURE AS WELL SO EXPECT PCPN TO BECOME MORE WIDESPREAD
OVER THE AREA BY AFTN.  SVR POTENTIAL THIS AFTN IS GOING TO DEPEND
ON HOW MUCH HEATING OCCURS AND WHERE MAIN SFC LOW SETS UP.  RIGHT
NOW I FAVOR MAIN SFC LOW KEEP CLOSER TO THE FOOTIHLLS WITH LOW LVL
FLOW MORE ESE ACROSS NERN CO AS SHOWN BY LATEST RUC.  THIS WOULD
KEEP MOST OF NERN CO ON THE COOLER SIDE HOWEVER THERE STILL WILL BE
QUITE A BIT OF INSTABILITY SO CAN NOT RULE OUT SOME ELEVATED SVR
STORMS WITH MARGINAL LARGE HAIL.  ALSO WITH ALL OF THE MOISTURE
AROUND WILL SEE SOME HEAVY RAINS AS WELL.  IN THE MTNS WILL GO WOTH
SCT POPS FOR THIS AFTN EXCEPT MENTION LIKELY IN ZONE 31.

BY TONIGHT MAIN UPPER LEVEL LOW WILL EVENTUALLY MOVE ENE INTO SERN
CO BY 12Z AND BECOME VERTICALLY STACKED.  BOTH NAM AND GFS HAVE
DECENT QG ASCENT ACROSS NRN CO OVERNIGHT.  BASED ON TRACK OF MAIN
UPPER LEVEL LOW PCPN WILL BE LIKELY OVER PORTIONS OF NERN CO BUT THE
QUESTION IS WHERE.  BOTH THE NAM AND GFS SHOW NWLY LOW LVL WINDS
ALONG THE FOOTHILLS AND FRONT RANGE WHILE THE RUC HAS MORE OF A NELY
COMPONENT OVERNIGHT.  THUS IF THE RUC IS RIGHT THERE COULD BE QUITE
A BIT OF UPSLOPE PCPN OVERNIGHT ALONG THE FRONT RANGE INTO THE
FOOTHILLS AND OVER THE PALMER DIVIDE WHILE AREAS OVER THE NERN
PLAINS GET MUCH LESS AS DRY SLOT DEVELOPS WITH MAIN UPPER LEVEL.  AT
THIS POINT ITS HARD TO SAY IF THE RUC WILL BE RIGHT OR NOT WITH LOW
LEVEL WIND FIELDS.  PAST EXPERIENCE WITH THESE TYPE OF SET UPS CAN
GO EITHER WAY.  IF THE NELY LOW LEVEL FLOW DOES MATERIALIZE THEN
COULD SEE HEAVY SNOWS DEVELOP IN THE HIGHER FOOTHILLS ABOVE 7500
FEET AND IN THE MTNS EAST OF THE DIVIDE AFER MIDNIGHT.  OVER THE
PALMER DIVIDE PCPN COULD MIX WITH SOME SNOW AFTER MIDNIGHT WITH THE
SNOW LEVEL LOWERING TO AROUND 6500 FEET BY 12Z.

.LONG TERM...THE NAM/GFS/ECMWF HAVE AN UPPER LOW CIRCULATION OVER
SOUTHEAST/EAST-CENTRAL COLORADO FRIDAY MORNING AT 12Z...WITH A
TRAILING TROUGH BACK INTO SOUTH-CENTRAL ARIZONA.   THE UPPER LOW IS
PROGGED TO MOVE INTO NORTHEAST/EAST-CENTRAL COLORADO BY 00Z FRIDAY
AFTERNOON.  BY 12Z SATURDAY MORNING...THE UPPER LOW IS PROGGED OVER
WEST CENTRAL KANSAS...WITH NORTHERLY FLOW ALOFT FOR THE FORECAST
AREA THROUGH THE DAY.  BY SATURDAY NIGHT...THE FLOW ALOFT BECOMES
MORE NORTHWESTERLY.  THE QG VERTICAL VELOCITY FIELDS HAVE UPWARD
VERTICAL MOTION PROGGED FOR THE FORECAST AREA FRIDAY AND FRIDAY
EVENING...ALTHOUGH IT IS NOT VERY STRONG.  WEAK DOWNWARD MOTION IS
PROGGED OVER THE CWA THE REST OF FRIDAY NIGHT THROUGH SATURDAY
NIGHT.  THE LOW LEVEL PRESSURE AND WIND FIELDS HAVE A SURFACE
CYCLONE ANYWHERE FROM THE NEBRASKA PANHANDLE ON THE NAM...TO ONE
OVER EAST-CENTRAL COLORADO ON THE GFS FRIDAY MORNING AT 12Z.  BY 00Z
FRIDAY AFTERNOON...THE GFS HAS IT OVER SOUTHEASTERN COLORADO...THE
NAM/ECMWF OVER NORTHWESTERN KANSAS.  FOR BOUNDARY LAYER WIND...THE
GFS AND ECMWF HAVE UPSLOPE FOR THE PLAINS...THE NAM HAS
NORTHWESTERLY DOWNSLOPING FLOW FRIDAY AND FRIDAY NIGHT.  ALL THREE
HAVE NORTH-NORTHWESTERLY FLOW AT THE SURFACE ON SATURDAY.  BY
SATURDAY NIGHT...NORTHWESTERLY FLOW IS PROGGED.  FOR MOISTURE...THE
MOUNTAINS AND EASTERN PLAINS ARE THOROUGHLY SATURATED ON
FRIDAY...BUT THE WESTERN PLAINS/URBAN CORRIDOR ARE DRIER IN THE
LOWER LEVELS WITH DOWNSLOPING OFF THE MOUNTAINS.  THE NAM IS DRIER
WITH THIS COMPARED TO THE GFS.  BY FRIDAY NIGHT...CONTINUING
SATURDAY...BOTH MODELS HAVE DEEP MOISTURE FOR ALL THE FORECAST
AREA.  THERE IS SOME DRYING SATURDAY NIGHT...ESPECIALLY ON THE GFS
AND OVER THE EAST.  THE FORECAST SOUNDINGS HAVE PRECIPITABLE WATER
VALUES IN THE 0.45 TO 0.65 INCH RANGE FOR THE PLAINS FRIDAY THROUGH
SATURDAY EVENING.  THE CAPE IS PRETTY SPARSE ON FRIDAY...WITH NONE
FRIDAY NIGHT AND SATURDAY.  THE LAPSE RATES ARE NOT STEEP AT ALL
THROUGH THE PERIODS.  THE WET-BULB ZERO READINGS POINT TO RAIN OVER
THE PLAINS.  WILL GO WITH A MIX IN THE FOOTHILLS AND PALMER RIDGE.
THE QPF FIELDS HAVE MEASURABLE PRECIPITATION OVER ALL THE FORECAST
AREA FRIDAY...WITH THE GFS' HIGHEST AMOUNTS ARE OVER THE
NORTHWESTERN FORECAST AREA...AND THE NAM'S BEST OVER THE EASTERN
THIRD OF THE CWA.  FOR FRIDAY NIGHT AND SATURDAY...THERE IS
WIDESPREAD PRECIPITATION FOR ALL AREAS...WITH MORE ON THE GFS.
SATURDAY NIGHT DRIES OUT...WITH JUST A TAD OVER THE MOUNTAINS.  SO
THE LONG AWAITED WET PERIOD FINALLY ARRIVED THIS AFTERNOON AND
TONIGHT FOR THE CWA.  THIS HELPS ME A BIT IN BELIEVING THE MODELS'
DEPICTION OF A WET PERIOD FRIDAY THROUGH SATURDAY.  FOR MOUNTAIN
POPS...ALONG WITH THE MOISTURE AND UPWARD SYNOPTIC SCALE ENERGY
...THERE IS SOME OROGRAPHIC ENHANCEMENT EXPECTED.  WILL KEEP THE
POPS HIGH THERE...FRIDAY THROUGH SATURDAY.  DURING THE DAYS...THE
SNOW WILL BE PRETTY WET.  WILL NOT GO ANY HIGHLIGHTS RIGHT NOW.  FOR
THE PLAINS...WILL GO "CHANCES" EARLY FRIDAY...THEN GO TO "LIKELY"S
BY LATER IN THE DAY CONTINUING INTO SATURDAY.  MAY LEAVE THE "SLIGHT
CHANCE" OF THUNDER IN THERE FOR MUCH OF THE FORECAST AREA...AT LEAST
INTO FRIDAY EVENING.  FOR TEMPERATURES...FRIDAY'S HIGHS COOL OFF 2-6
C FROM TODAY'S EXPECTED HIGHS.  SATURDAY'S HIGHS LOOK CLOSE TO
FRIDAY'S.  FOR THE LATER DAYS...SUNDAY THROUGH WEDNESDAY...
NORTHWESTERLY FLOW ALOFT IS PROGGED TO DOMINATE SUNDAY INTO EARLY
TUESDAY.  THERE IS AN UPPER TROUGH/CLOSED LOW IN THE FLOW NORTH AND
NORTHEAST OF THE FORECAST AREA.  IT WILL LIKELY BRING COOLER AIR IN
AND SOME UPSLOPE TO THE FORECAST AREA.  LATER TUESDAY AND WEDNESDAY
...AN UPPER RIDGE MOVES IN.  WILL CHANGE NOTHING FOR MONDAY THROUGH
WEDNESDAY.

&&

.AVIATION...SHOWERS AND A FEW TSTMS WILL LIKELY REDEVELOP BY MIDDAY
WITH SOME SMALL HAIL AND HEAVY RAIN POSSIBLE WITH ANY TSTM.  WINDS
SHOULD BE GENERALLY SELY THRU 18Z AND THEN MAY BECOME MORE ENE BY
AFTN.  AT THIS TIME FAVOR MAIN SFC LOW STAYING TO THE S OR SE OF THE
AIRPORT SO THAT IS WHY I FAVOR MORE OF A ENE COMPONENT IN THE AFTN.
MAY SEE IFR CONDITIONS THRU THE AFTN DUE TO LOW CEILINGS AND
VISIBILITIES DUE TO HEAVIER PCPN AT TIMES.  FOR TONIGHT COULD SEE
PERIODS OF RAIN WITH AN ISOLATED TSTM IN THE EARLY EVENING HOURS
WITH IFR CONDITIONS AT TIMES.  FOR NOW FAVOR WINDS BECOMING MORE NLY
BY EVENING AND OVERNIGHT.

NOTE...EFFECTIVE AT 15Z MONDAY APRIL 26 2010...THE NWS IN BOULDER
WILL BEGIN 3-HOURLY TAF ISSUANCES FOR KDEN.  THE INTERMEDIATE TAF
ISSUANCES AT 03Z...09Z...15Z...AND 21Z WILL BE ISSUED AS AMENDMENTS
TO THE TAFS ISSUED AT 00Z...06Z...12Z...AND 18Z.  THE INTERMEDIATE
TAFS WILL BE ISSUED DURING A 20 MINUTE WINDOW BETWEEN 50 MINUTES
AFTER THE HOUR AND 10 MINUTES AFTER THE HOUR.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

RPK/RJK
Hazardous weather outlook, Apr 22, 10:31 AM MDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1031 AM MDT THU APR 22 2010

COZ030>051-231200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1031 AM MDT THU APR 22 2010

...SEVERE WEATHER POSSIBLE ACROSS THE URBAN CORRIDOR AND EASTERN
PLAINS THIS AFTERNOON AND EVENING...

...WINTER WEATHER TO RETURN TO THE HIGHER ELEVATIONS TONIGHT THROUGH
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE ROCKIES WILL BRING
SHOWERS AND THUNDERSTORMS TO THE URBAN CORRIDOR AND PLAINS TODAY AND
TONIGHT. SOME OF THE STORMS WILL BECOME SEVERE WITH UP TO GOLF BALL
SIZE HAIL AND DAMAGING WIND GUSTS TO 60 MPH. ISOLATED TORNADOES WILL
ALSO BE POSSIBLE. THUNDERSTORMS WILL DECREASE OVERNIGHT AS RAIN
BECOMES WIDESPREAD.

FOR THE MOUNTAINS...SNOW WILL DEVELOP TONIGHT AND BECOME HEAVY AT
TIMES. THE SNOW LEVEL WILL LOWER OVERNIGHT AND BE AROUND 7000 FEET
BY FRIDAY MORNING. SNOWFALL AMOUNTS BY SUNRISE FRIDAY MORNING WILL
BE 5 TO 10 INCHES IN THE MOUNTAINS WITH LESSER AMOUNTS BELOW 9000
FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDESPREAD PRECIPITATION IS EXPECTED ON FRIDAY THROUGH MOST OF
SATURDAY. MOUNTAIN AREAS MAY POTENTIALLY SEE UP TO TWO FEET OF
SNOW ACCUMULATION BY MIDDAY SATURDAY...WITH WEST AND NORTH FACING
SLOPES IN A POSITION TO SEE THE GREATEST ACCUMULATION. THE FRONT
RANGE FOOTHILLS MAY ALSO SEE SIGNIFICANT SNOW ACCUMULATION DURING
THIS PERIOD...ALTHOUGH EXACTLY WHAT ELEVATION MOST OF THIS SNOWFALL
WILL OCCUR REMAINS UNCERTAIN. PRECIPITATION ON THE PALMER DIVIDE MAY
FALL AS A MIX OF RAIN AND SNOW DURING THE DAY FRIDAY AND SATURDAY...
AND AS WET SNOW FRIDAY NIGHT WITH PERHAPS SEVERAL INCHES OF
ACCUMULATION BY SATURDAY MORNING. ON THE PLAINS PRECIPITATION SHOULD
REMAIN AS RAIN...ALTHOUGH HIGHER AREAS NEAR THE FOOTHILLS AND OUT
AROUND LIMON MAY SEE A MIX OF RAIN AND SNOW FRIDAY NIGHT WITH
TEMPERATURES AROUND FREEZING. A FEW THUNDERSTORMS MAY ALSO DEVELOP
DURING THE DAYLIGHT HOURS.

DRIER AND SLIGHTLY WARMER WEATHER SHOULD RETURN BRIEFLY TO THE
OUTLOOK AREA ON SUNDAY. THEN LOOK FOR ANOTHER CHANCE OF RAIN...SNOW
AND WIND IN THE HIGH COUNTRY AND A CHANCE OF RAIN SHOWERS AND
AFTERNOON THUNDERSTORMS AT LOWER ELEVATIONS ON MONDAY AS ANOTHER
WEATHER SYSTEM CLIPS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

MEIER/BAKER

In the hours before

Local storm report, Apr 22, 2:17 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
217 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             5 NNE PARKER            39.57N 104.73W
04/22/2010  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0200 PM     HAIL             3 NNE AURORA            39.74N 104.80W
04/22/2010  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 8:05 PM MDTSpecial Weather StatementBOUPark25 min
Apr 22, 8:06 AM MDTSpecial Weather StatementBOUElbert, Washington54 min
Apr 22, 11:19 AM MDTWinter Storm WatchBOUArapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 3 more18 hr
Apr 22, 11:19 AM MDTWinter Storm WarningBOUArapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 6 more46 hr
Apr 22, 11:19 AM MDTWinter Weather AdvisoryBOUArapahoe, Douglas, Elbert, Grand, Jackson, Park and 1 more41 hr
Apr 22, 1:29 PM MDTTornado WarningBOULincoln46 min
Apr 22, 1:34 PM MDTTornado WarningBOUArapahoe, Denver, Douglas41 min
Apr 22, 2:10 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver52 min
Apr 22, 2:30 PM MDTSevere Thunderstorm WarningBOUAdams60 min
Apr 22, 2:33 PM MDTSevere Thunderstorm WarningBOULincoln42 min
Apr 22, 2:35 PM MDTSevere Thunderstorm WarningBOUMorgan55 min
Apr 22, 2:57 PM MDTTornado WarningBOUAdams, Arapahoe48 min
Apr 22, 3:20 PM MDTSpecial Weather StatementBOULincoln25 min
Apr 22, 3:29 PM MDTTornado WarningBOUArapahoe, Elbert16 min
Apr 22, 3:34 PM MDTTornado WarningBOUAdams, Morgan41 min
Apr 22, 3:36 PM MDTTornado WarningBOUArapahoe, Elbert28 min
Apr 22, 4:11 PM MDTTornado WarningBOUMorgan49 min
Apr 22, 4:17 PM MDTAreal Flood AdvisoryBOUAdams, Morgan, Weld3 hr
Apr 22, 5:51 PM MDTSpecial Weather StatementBOULogan54 min
Apr 22, 5:54 PM MDTSpecial Weather StatementBOULincoln66 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.